# SDR DL75K040428

- Difficulty date: May 11, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 10,180 hours, 4,439 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 25 TO 30 AT APPROX 170 KTS. FLAT LOAD RELIEF ACTIVATED AND EICAS MSG ( FLAP LOAD RELIEF) CAME ON. FLAP LEVER WAS RESET TO 25 AND FLAPS RETRACTED TO 20, MSG CLEARED SHORTLY AFTER (LE SLAT DISAGREE AND TE DISAGREE) EICAS MSG.  PERFORMED QRH (LEADING EDGE SLAT DISAGREE) PROCEDURE PG, NNC.9.6 EICAS MSG CLEARED.  DFDR SHOWS SPEED OF 182 KTS WITH FLAPS AT 30 DEG.  FLAP OVERSPEED INSPECTION COMPLETED, NO PROBLEMS FOUND.
